Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having continuous periods after stopping birth control pills due to side effects. Take Regesterone?

Hi, I m 24 years old female. I have irregular periods from past few months, some doctors have suggested me to take birth control pills for 30 days and after that I had proper 3-r days periods and again the next cycle of birth control pills followed. By using birth control pills, I gained weight and had lot more side effects.So I stopped it. Now again this month I have the same problem. I m in 14th day of periods.It didn t stop till now. I don t want to use birth control pills again. I heard people saying I need to use Regestrone tablet for this condition. Should I use Regestrone and make my periods stop now?
Asked On : Sun, 11 Nov 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor